# SDR IPXA11M70094

- Difficulty date: October 19, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114501
- Condition: Cracked
- Location: Bs 1531 L40r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C.  FOUND BS 1531 LONGERON SPLICE 40R CRACKED.  FABRICATED REPLACEMENT LONGERON SPLICE IAW DWG A5A7114.
